2019
Том 71
№ 4

All Issues

Levchuk V. M.

Articles: 3
Article (Russian)

On conditionless bases of the kernels generated by differential equations of the second order

Levchuk V. M.

↓ Abstract

Ukr. Mat. Zh. - 2017. - 69, № 3. - pp. 332-347

We establish necessary and sufficient conditions for a system of functions generated by differential equations of the second order to be a basis. Our method is based on the application of the Muckenhoupt condition.

Article (Ukrainian)

Zenkov Hypothesis on Pair $р$-Sylow Intersections of Chevalley Groups of Characteristic $р$

Levchuk V. M., Voitenko T. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 7. - pp. 907-918

We present all Chevalley groups over a finite field of arbitrary characteristic p in which the index of the normalizer of any pair of Sylow p-subgroups is relatively prime with p.

Article (Ukrainian)

Commutator structure of some subgroups of chevalley groups

Levchuk V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 786–795

Question 6.34 of the Kourov Notebook is solved: carry the familiar theorem of Merzlyakov on the joint commutator subgroup of covering subgroups over to Chevalley groups and moreover to orthogonal and unitary groups.